# SDR ASOA201001326

- Difficulty date: September 13, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 19,988 hours, 13,816 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 752-797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR TRACK AT RBL 9.0 CORRODED BETWEEN FS 752-797. REMOVED CORROSION FROM SEAT RAIL RBL9 BETWEEN FS 752- FS 797 IAW SRM 51-21-06.  BLENDED AREA NEEDS MEASURED TREATED. PERFORMED DIMENSIONS LIMIT CHECK OF BLENDED AREAS OF RT FLOOR SEAT TRACK BETWEEN FS752-FS797 FOUND MAXIMUM MATERIAL REMOVED TO BE .015IN, WITHIN LIMITS IAW 53-41-49-101-001-A01 ALSO PERFORMED ALKALINE TREATMENT IAW SRM 51-21-16-CODE.
